# SDR 95ZZZX6885

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27554
- Make and model: Bell 206L-1
- Aircraft serial: 45246
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: 1st Nozzle
- Part number: 23008054
- Condition: Eroded Valve
- Location: G.P. Section
- Part time: 2,929 hours
- Component: 23031899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF TURBINE, INSPECTION OF PARTS FOR LOWER POWER FOUND BURNED AND ERODED VANE L.E. AND T.E.
